# SDR UPS96821334

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CRACKED RIGHT WING LOWER SKIN AT STRINGER 64 AND XRS463, I/B OF NR 4 PYLON.  REPAIRED CRACKED WING SKIN IAW TIMCO REO 02292 AND DOUGLAS DWG SRO85 70013.
